# SDR 99ZZZX297

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2655S
- Make and model: Cessna 337C
- Aircraft serial: 3370955
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Severed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

THE LEFT FLAP CONTROL CABLE WAS FOUND BADLY FRAYED AND SEVERED AT THE LEFT INBOARD BELLCRANK.  PHOTOS AT THE SCENE SHOW RT FLAPS FULL DOWN AND LOCKED.  LT FLAPS ARE NOT EXTENDED.  A FULL POWER 'GO AROUND' ATTEMPT RESULTED IN A 'NO CONTROL' SITUATION CAUSED BY A SPLIT FLAT CONDITION KNOWN AS ASYMMETRICAL FLAP HAZARD.  SUBMITTER STATED THE ANNUAL INSPECTION HAD BEEN COMPLETED A FEW DAYS PRIOR.  AIRCRAFT WAS DESTROYED.
